My son was not taking the prescribed dosage . less than he should. What could be possible side affects
8 Aug 2009
The withdrawal symptoms for Cortef depend on how high the dose was, the duration of treatment and how quickly the dose was stopped or reduced. It is always recommended that corticosteroid treatment is stopped gradually - called tapering.
Symptoms of corticosteroid withdrawal include anorexia, nausea, vomiting, lethargy, headache, fever, arthralgias, myalgias, and postural hypotension. Symptoms resolved when corticosteroid therapy was reinstated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son was not taking cortef properly. He was taking less than he was supposed to. Instead of 20 mg daily, he was taking 10mg daily for a few ...
1 answer • 8 Aug 2009
I have been taking cortef for 4 months to help my adrenal glands function better. I feel much better, however the last few weeks my knee's have ...
1 answer • 11 Aug 2010
I have hypopituitarism and have taken cortinsone for over 26 years. A year ago I switched to Walmart RX and they have given me Cortef. I have gained ...
0 answers • 23 Oct 2011
Hi.. My boyfriend takes cortef to slow down his testosterone because he has a very veryyyy rare aging disease. He has been taking the medication for ...
1 answer • 26 Jul 2012
My adrenal glandsdo not produce cortisol on their own. Please if there is anyone, let me know, i feel so alone
3 answers • 13 Oct 2012